Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tailbone injury, numbing, abdominal issues, tingling, depression. Taking clexa. Help?

Hello, i do have a question. i fell about 2 months ago down stairs and hurt my tailbone. i have fallen 4 times in the last 2/3 years and have hurt my tailbone. i know have numbing and tingling going on in my arms and legs. night time is the worst. i take clexa for depression and have a mass on my adrenal gland .my doctor wants me to go back in 3 months to make sure the mass is not getting bigger. i also have many stomach problems. but what is causing the numbness and tingling? it gets very painful sometimes. thanks so much
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for posting a query in health care magic.
A fall and trauma on tailbone may cause tingling sensation over the legs but can never cause the same in upper limbs. If it is causing so, then you should get an MRI done of the whole spine to find out the exact cause. If that turns out to be normal, you can blame it on your depression. The mass over the kidney needs to be followed up.
Hope I am able to solve your concerns.
If you need any further details, you can contact me directly by using the below mentioned link:
Wish you good health.
Dr. Srikanth Reddy M.D.
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor